2019
Том 71
№ 11

All Issues

Orudzhev G. D.

Articles: 2
Brief Communications (Russian)

Polynomial approximations of solutions of higher-order operator-differential equations

Orudzhev G. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 952–955

We study the Cauchy problem for higher-order operator-differential equations in a Banach space and construct polynomial approximations of its solutions.

Brief Communications (Russian)

On polynomial approximation of solutions of differential-operator equations

Orudzhev G. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 3. - pp. 440–442

Polynomial approximations are constructed for the solutions of differential equations of the first and second order in a Banach space for which the Cauchy problem is stated correctly.